# SDR UIEA2021010800019

- Difficulty date: January 8, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,457 hours, 22,517 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AC9227A740
- Condition: Warning Message
- Location: Lt Eng Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE LT ENGINE FUEL FILTER.  REMOVED AND REPLACED FUEL FILTER ELEMENT OF ENGINE NR 1, IAW AMM 73-11-02.  NO LEAKS THEN PERFORMED WET MOTER, THEN RAN ENGINE NR 1, PER AMM 71-00-00.  THIS CLEARS STATUSS MESSAGE LT ENGINE, FUEL FILTER OPERATIONS CHECKS OK.
